# SDR ASAA2013042794630

- Difficulty date: April 27, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-800
- Aircraft serial: 30824
- Aircraft time: 32,332 hours, 10,305 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal Block
- Part number: BACC50AN16
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING CENTER LIGHTS CHECK, FOUND FWD ENTRY EXIT SIGN ADJACENT TO F/A SEAT INOPERATIVE.  ACFT GROUNDED. R & R FWD ENTRY EMERGENCY EXIT SIGN. REPLACED ASSY TWICE, NO GOOD. REF AMM 33-51-01-960-802. REF WDM 33-51-21 FOUND BAD GROUND APPROX 500 OHMS AT D3664.  RETERMINATED, NO HELP. FOUND GD3782 GROUND BLOCK CORRODED.  GROUND BLOCK 3782 REPLACED, FWD ENTRY EXIT SIGN OPS NORMAL.
